# SDR AALA202410072951

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 23,584 hours, 2,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 86924730119I
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: MAIN CABIN LH AFT FLOOR PANEL  P/N 86924730-119 IS DELAMINATED. REMOVED FAB AND INSTALLED CABIN LH AFT FLOOR PANEL P/N 869Z4730-119 IAW B787 AMM 53-01-01 AND EA 358102 / DWG 869Z4730.
